MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC NEUROMODULATION C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number C320LBBS45
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra operatively during the placement of the lead, the delivery catheter broke during slitting.The delivery catheter was not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
C320LBB DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis,mn
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25301378
Report Number2182207-2026-01418
Device Sequence Number21160934
Product Code DQY
UDI-Device Identifier00763000747473
UDI-Public(01)00763000747473(17)280130(10)747010526B(20)01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K253409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC320LBBS45
Device Catalogue NumberC320LBBS45
Device Lot Number747010526B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale